Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain in knee joint - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   hello , m having pain in my knee joint
Doctor :   ok
Doctor :   For Administrative and health purposes, Please fill these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No
User :   age 29,M office going ,unmarried
Doctor :   ok
Doctor :   since when are you having the pain?
Doctor :   are you there?
User :   2 weeks
Doctor :   did you have an injury?
Doctor :   ok
Doctor :   any sprain?
User :   not exatctly ,, i had started yoga 3 weeks back
Doctor :   ok
Doctor :   and you strained your knee?
Doctor :   during any asana?
User :   in the starting every thing was ok
Doctor :   ok
User :   but suddenly pain started during flexion
Doctor :   ok
User :   yes siddha asan
Doctor :   are you able to walk?
Doctor :   ok
User :   ye
Doctor :   during which movement is the pain increasing?
User :   yes i can walk
Doctor :   ok
User :   when m bending my knees
Doctor :   ok
User :   pain is at medial side of the knee
Doctor :   i suggest that you avoid any movements that involve flexion
Doctor :   you should use a western toilet
Doctor :   ok
User :   m using that
Doctor :   i also suggest that you dont sit cross legged on the ground
Doctor :   you should also walk less
Doctor :   is there any swelling?
User :   but its paining like ,,, dont know what to do have to go today for a party
User :   no no swelling
Doctor :   ok
Doctor :   you can take a voveran 75 mg tablet
Doctor :   after food
Doctor :   for the pain to subside
Doctor :   you can also apply volini gel
Doctor :   or spray
Doctor :   on the area
Doctor :   also dont walk a lot or climb stairs
User :   i had taken diclogesic but its still paining
Doctor :   ok
Doctor :   i suggest that you get an xray of the knee done
User :   and applied Systaflam gel twice
Doctor :   on the area
Doctor :   meanwhile you can also apply cold packs
User :   but it's still paining
Doctor :   ice packs help a lot in numbing the pain
Doctor :   i also suggest that you wear a crepe bandage
Doctor :   or a knee cap
User :   doctor please help me as i've to attend the party in the evening
Doctor :   and remove it while resting
Doctor :   is there swelling?
User :   m using a knee cap
Doctor :   ok
Doctor :   is there swelling?
User :   no
Doctor :   ok
Doctor :   i suggest that you go to a nearby physician
Doctor :   and take an i.m
Doctor :   injection
User :   while twisting pain also increases
Doctor :   for pain
Doctor :   do not twist the knee or any sudden movements
Doctor :   dont walk a lot
Doctor :   try to sit at one place
Doctor :   it is probably a sprain
Doctor :   and prolonged stress to it
Doctor :   will cause further
User :   but i've to join the party tonight
Doctor :   ligamental tear
Doctor :   does the party involve dancing?
User :   may b some other medicine which can help me out
Doctor :   get an i.m injection for pain
User :   yes
Doctor :   and apply ice packs
Doctor :   you cannot definitely dance
User :   which 1
Doctor :   is the knee cap fitting you well?
Doctor :   you can take a higher painkiller
User :   oh no please may b u'll prescribe something better than im inj
Doctor :   but they are all the same
User :   yes
Doctor :   try aceclofenac
Doctor :   if the oral pain killers dont work
Doctor :   you have to go for i.m
User :   then
Doctor :   if still the pain doesnt subside
User :   some body told me to take tramazac is that ok
Doctor :   you may have to see the ortho surgeon for further evaluation
Doctor :   you will feel sleepy with tramazac
Doctor :   if you are having as much pain as to take tramazac
Doctor :   then i believe that you may have to see a ortho surgeon
Doctor :   the party may not be a good idea after all
User :   actually i want to enjoy the party so idont wanna feel pain
Doctor :   how bad is the pain?
Doctor :   is it letting you move around?
User :   may b u'll prescribe something better than tramazac(i don't wanna feel sleepy
Doctor :   try aceclo plus
Doctor :   after food
Doctor :   if it doesnt work
Doctor :   an i.m injection
Doctor :   is the only other way
User :   ya i can move but m afraid if i'll dance it'll increase
Doctor :   do you have any other health problems?
Doctor :   try moving slowly
Doctor :   move your hands more than your feet
Doctor :   dont stamp your feet
Doctor :   or try to jump
User :   no i think that m fit ]
Doctor :   as it may aggravate the injury
Doctor :   ok
Doctor :   Please fill the feedback form say done when done
Doctor :   Is there any thing else that I could help you with
User :   no thanks ,, shuld i go for tramazac?
Doctor :   aceclo plus has some tramazac in it
Doctor :   you can try that
Doctor :   anything else?
User :   no thanks
Doctor :   ok
Doctor :   Have you filled the feedback form which I have sent?
Doctor :   are you there?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
Doctor :   hi
Doctor :   how can i help you
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor